# SDR USAA990884

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 860
- Part time: 35,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION AFT CARGO FLOOR SUPPORT STATION 860.  CORROSION LEVEL 1.  INSTALLED ANGLE PER TR 53-10-06.  (M)
